# SDR SWIA95602

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26902
- Make and model: Swrngn SA227AC
- Aircraft serial: AC657
- Engine: Garrtt TPE33111U
- Propeller: Hartzl HCB3TN5
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: P65253220307
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT ENGINE HAS 10 TO 15 PERCENT T2 FLUCTUATIONS, 3 TO 5 PERCENT RPM FLUCTUATIONS, RETURNED TO PSP.  REMOVED AND REPLACED RT PROP IAW MM 61-15-00.
